# SDR CALA2024043001267

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500057
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM 168798-0100-0337/// INTERCOSTAL AT STATION 1263-1285 LBL18 PART NUMBER 146T5000-57. REQUIRES SSFR AFTER REPLACEMENT. REPORTED BY V929463 REMOVED AND REPLACED CORRODED INTERCOASTAL IAW B767 SRM 51-40-02 SECTIONS 7.  ON N/R NUMBER 168798-0100-0337 PARTIAL WORK ENTRY #3
